# SDR AC2A108029

- Difficulty date: February 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N427GT
- Make and model: Bell 427
- Aircraft serial: 56044
- Aircraft time: 1,120 hours
- Engine: Pwc PW207D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 407001026107
- Part serial: LOTBP436
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 1200HR INSPECTION IT WAS DISCOVERED THAT THE LONG TAIL ROTOR CONTROL TUBE WAS MISSING A NYLATRON SLEEVE. / BELL SENT A REPLACEMENT.
